# SDR FDEA201209183342

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR CUT-OUT FORWARD JAMB DOUBLER REPAIR EDGE FOUND BLENDED BY ABOUT .5" AT LONGERON 40RT.   R & R IAW SRM 53-00-15, FIG 202, REPAIR 8, REV 50.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 115.
